# SDR 2009FA0000167

- Difficulty date: August 4, 2008
- Submitted: March 3, 2009
- Operation: General aviation
- Aircraft: N522WD
- Make and model: Cessna 425
- Aircraft serial: 4250015
- Aircraft time: 6,698 hours, 4,665 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Part number: 57151608
- Condition: Cracked
- Location: Elevator Trim
- Part time: 6,698 hours
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUSLY REPORTED DURING SUPPLEMENTAL INSPECTIONS FOR CONTINUED AIRWORTHINESS FOR THE AIRPLANE.  DURING REASSEMBLE OF ELEVATOR TRIM TAB ACUTATOR IAW MM 27-30-02 FOUND BARREL CRACKED AND VERIFIED BY EDDY CURRENT INSPECTION.  REPLACED ACTUATOR WITH PN 5715160-8.
